caret icon Back to all discussions

Vestibular migraines and Ajovy

Hello friends, would appreciate any feedback. I responded very well to my first couple of injections. It was like I had a new lease on life. Thereafter, feels like I’m back to square one with unremitting symptoms. Very disappointed and wondering what to do next. Anyone else? Thanks in advance.

  1. @dreskaylo I'm sorry to hear that your good results have worn off. My husband was on Ajovy for about 8 months until our insurance changed, and he had a similar drop-off after the third month. He was told by his neurologist that Ajovy needed time to build in its efficacy. She told him to wait 6 months and it did start working better as time went on. He's now on Emgality and doing well. Perhaps give it a bit more time or ask your doctor about switching to another CGRP drug. Warmly, Cheryl migraine team member

    or create an account to reply.